# SDR AU990880

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 2733000
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING SPAR WEB CRACKED IN THE AREA BETWEEN STRINGER NR 14 CUT-OUT AND THE ADJACENT TRIM CABLE CUT-OUT.  CRACK LENGTH 1.016 MM (0.040 INCH).
